RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2004, Volume 6, Number 1  


In memory of YuriĭAleksandrovich Abramovich
A. V. Bukhvalov
3
YuriĭAleksandrovich Abramovich
V. G. Troitskiĭ
11
Necessary conditions for the extremum in vector quasi-differentiable programs
E. K. Basaeva
13
Non-uniqueness of certain Hahn–Banach extensions
E. Beckenstein, L. Narici
26
On minimax theorems for sets closed in measure
A. V. Bukhvalov, A. Martellotti
29
Lattice homomorphisms in Banach-Kantorovich lattices
I. G. Ganiev
37
On ideal of compact operators in real factors
A. A. Rakhimov, A. A. Katz, R. Dadakhodjaev
42
On the order structure of an abstract spin factor
K. V. Korobova, V. T. Khudalov
46
On bilinear operators that preserve disjunction
A. G. Kusraev, S. N. Tabuev
58
On $CD_0(K)$-spaces
V. G. Troitsky
71
Владикавказский математический журнал
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021